# SDR 2006FA0000351

- Difficulty date: March 20, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: ES6462751
- Part serial: F124185
- Condition: Tight
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER IS TOO TIGHT AND WOULD NOT TURN.  (K)
